# SDR VTZA98159

- Difficulty date: April 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- Engine: Garrtt TPE33114HR
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: B, C
- Precautionary procedure: A

## Discrepancy

IAD/EWR - FLT 6342 - DURING TAKEOFF ON 4-12-98 AT 1700 HOURS, EXPERIENCED SMOKE IN THE CABIN.  THE FLIGHT CREW DECLARED AN EMERGENCY AND RETURNED TO IAD WHERE THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT.  MAINTENANCE CONTROL WAS NOTIFIED AND THE AIRCRAFT WAS REPOSITIONED TO THE MAINTENANCE HANGAR AFTER IT WAS NOTED THE BY LINE STATION MECHANICS THE RT ENGINE HAD INGESTED A BIRD AND THAT THERE WERE SEVERAL IMPELLER BLADES BENT.  THE RT HAND ENGINE WAS REMOVED AND REPLACED.  ALL MAINTENANCE PROCEDURES WERE ACCOMPLISHED ALONG WITH APPROPRIATE POST-MAINTENANCE CHECKS.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (X)
